Livial and hysterectomy

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #315760

    I’m a 37 year old who has been suffering for the past 2 years with severe abdominal pain which was becoming more and more regular. After a laparoscopy, countless visits to the gp and a number of emergency admissions, I finally was diagnosed with endometriosis of my ovaries (as they found no other evidence of it anywhere else during the laparoscopy a year before) which was causing chocolate cysts to burst.. .hence the sudden severe pain. I was initially put on the combined pill which didn’t help and have, for the past 5 months, been having Decapeptyl injections and scheduled for a hysterectomy in July. The injection hash helped me massively however I have been having hot flushes which…in the grand scheme of side effects…isnt that had. However my consultant has put me on Livial to combat this.

    Before having the Decapeptyl injection my hormones and emotions were all over the place…id explode for no reason into an all encompassing rage and then dissolve in tears. Since having the injection…this got so much better. I was getting along with my long suffering partner, he wasn’t walking on eggshells, all was good with the world. UNTIL I took my very first livial last week. That night the rage came back with a vengeance…we argued and have done a number of times since.

    Can anyone else out there let me know if this gets better? Should I come off the livial and put up with the not very bad flushes? I’ve put on half a stone in less than a week when I was trying to get to a decent weight for my op. I feel like crying ALL THE TIME!!! What are everyone else’s experience of livial?

    Jo

    #315826

    Linda
    Member

    You need to speak to your GP and ask about an alternative, not everything suits everyone and it’s quite common to try a few brands before finding something that works for you.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.